# SDR RAIA20150731001

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR OVERWING EMERGENCY EXIT LIGHT, NR 5, IS INOPERATIVE.  R & R OVERWING EMERGENCY EXIT LIGHT ASSY.  OPS CHECKED GOOD.
